Alert archive / Indiana / River Flood Warnings in 2017
River Flood Warning 259, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Jul 1, 2017, 10:24 PM EDT for 4 counties in Indiana. It was in force for 14 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2017, 10:24 PM EDT (02:24 UTC)
- Expired
- Jul 2, 2017, 12:02 PM EDT
- In force
- 14 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Hamilton County, IN, Hancock County, IN, Madison County, IN, Marion County, IN
The radar
The Indianapolis radar (KIND), 49 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Fall Creek (IN) near Fortville (FCFI3). The gauge peaked at 8.31 ft at Jul 2, 2017, 4:00 AM EDT.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 9 ft
- Major stage
- 10 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03351500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
512
WGUS43 KIND 020224
FLWIND
Flood Warning
National Weather Service Indianapolis IN
1024 PM EDT Sat Jul 1 2017
...The National Weather Service in Indianapolis has issued a Flood
Warning for a portion of the following creek in central Indiana...
Fall Creek...
.Lowland flooding will develop along Fall Creek in the vicinity
of Fortville, Indiana late this evening and overnight. Significant
flooding is not expected and flooding is expected to be brief.
Flooding will affect bottomlands immediately adjacent to the creek.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC057-059-095-097-020324-
/O.NEW.KIND.FL.W.0259.170702T0224Z-170702T1602Z/
/FCFI3.1.ER.170702T0208Z.170702T0600Z.170702T1002Z.NO/
1024 PM EDT Sat Jul 1 2017
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Fall Creek near Fortville.
* until Sunday afternoon.
* At 9:45 PM Saturday the stage was 8.0 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage tonight and continue to rise
to near 8.2 feet. The river will fall below flood stage by
tomorrow morning.
* At 7.5 feet...Overflow begins along both banks at the SR 238
bridge areas and vicinity.
&&
LAT...LON 3999 8575 3995 8584 3994 8590 3995 8590
3996 8584 3999 8576
$$2 follow-up statements
495
WGUS83 KIND 020242
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1041 PM EDT Sat Jul 1 2017
...A Flood Warning continues for portions of the following rivers
and creeks in Indiana...
Fall Creek...Wabash River...White River...Wildcat Creek...
.Heavy rains of 1 to 4 inches fell Friday afternoon and evening over
central Indiana. Lowland flooding was in progress from Lafayette
to Montezuma along the Wabash River as of late Saturday evening, and
flooding is expected to develop downstream during the days ahead.
Significant flooding is not expected. The Mississinewa River near
Ridgeville is now below flood stage. The Wildcat Creek at
Lafayette crested Saturday morning and will pass below flood stage
late Saturday night. The White River at Anderson was near crest as
of late Saturday evening. Flooding will affect some cabins, county
and state roads, parks, agricultural fields, and bottomlands.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC057-059-095-097-021602-
/O.CON.KIND.FL.W.0259.000000T0000Z-170702T1602Z/
/FCFI3.1.ER.170702T0208Z.170702T0600Z.170702T1002Z.NO/
1041 PM EDT Sat Jul 1 2017
The Flood Warning continues for
The Fall Creek near Fortville.
* until Sunday afternoon.
* At 9:45 PM Saturday the stage was 8.0 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 8.2 feet by after midnight tomorrow. The river will fall
below flood stage by tomorrow morning.
* At 7.5 feet...Overflow begins along both banks at the SR 238 bridge
areas and vicinity.
&&
LAT...LON 3999 8575 3995 8584 3994 8590 3995 8590
3996 8584 3999 8576
$$
INC057-095-030240-
/O.EXT.KIND.FL.W.0256.000000T0000Z-170703T1200Z/
/ANDI3.1.ER.170701T1437Z.170702T0115Z.170703T0000Z.NO/
1041 PM EDT Sat Jul 1 2017
The Flood Warning continues for
The White River at Anderson.
* until Monday morning.
* At 9:30 PM Saturday the stage was 11.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 11.3 feet by
after midnight tomorrow. The river will fall below flood stage
tomorrow evening.
* At 11.0 feet...Flood waters inundate Edgewater Park. Water
approaches Grand Avenue east of Broadway Street Bridge.
&&
LAT...LON 4009 8564 4013 8582 4011 8596 4013 8598
4015 8585 4012 8565
$$
INC045-121-157-165-171-030240-
/O.EXT.KIND.FL.W.0249.000000T0000Z-170705T1500Z/
/LAFI3.1.ER.170701T0410Z.170702T0600Z.170705T0300Z.NO/
1041 PM EDT Sat Jul 1 2017
The Flood Warning continues for
The Wabash River at Lafayette.
* until Wednesday morning.
* At 10:01 PM Saturday the stage was 16.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16.7 feet by
after midnight tomorrow. The river will fall below flood stage
Tuesday before midnight.
* At 17.0 feet...Lowland flooding in progress. Flood waters close SR
225 just south of the Wabash River near Battleground. Walking and
bike trails in Tapawingo Park area are flooded. Warren CR 350 N in
the Black Rock Preserve area flooded. Flood waters near Tippecanoe
CR 950 W south of CR 75 S.
&&
LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
4048 8688 4056 8673
$$
INC045-121-165-171-030240-
/O.EXT.KIND.FL.W.0250.000000T0000Z-170706T0632Z/
/CVGI3.1.ER.170701T1533Z.170703T1800Z.170705T1832Z.NO/
1041 PM EDT Sat Jul 1 2017
The Flood Warning continues for
The Wabash River at Covington.
* until late Wednesday night.
* At 9:45 PM Saturday the stage was 17.3 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.0 feet by
Monday early afternoon. The river will fall below flood stage
Wednesday early afternoon.
* At 20.0 feet...A few county roads begin to flood. Higher
bottomlands begin to flood. The first cottage upstream from U.S.
136 bridge may become isolated by high water.
&&
LAT...LON 4033 8709 4017 8737 3997 8739 3997 8745
4020 8747 4040 8709
$$
INC121-165-167-030240-
/O.EXT.KIND.FL.W.0251.000000T0000Z-170707T0824Z/
/MTZI3.1.ER.170701T2251Z.170704T0600Z.170706T2024Z.NO/
1041 PM EDT Sat Jul 1 2017
The Flood Warning continues for
The Wabash River at Montezuma.
* until late Thursday night.
* At 9:45 PM Saturday the stage was 14.4 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.2 feet by
Tuesday early afternoon. The river will fall below flood stage
Thursday afternoon.
* At 18.0 feet...Montezuma agricultural levee is overtopped. Fourteen
hundred acres of low bottomlands flood.
&&
LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
3985 8741 3997 8745
$$
ILC023-033-INC153-167-030240-
/O.EXT.KIND.FL.W.0252.170703T0900Z-170707T1415Z/
/HUFI3.1.ER.170703T0900Z.170705T1200Z.170707T0215Z.NO/
1041 PM EDT Sat Jul 1 2017
The Flood Warning continues for
The Wabash River at Terre Haute.
* from late Sunday night to Friday morning.
* At 10:00 PM Saturday the stage was 11.2 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday morning and continue to
rise to near 15.7 feet by Wednesday early afternoon. The river
will fall below flood stage by Thursday before midnight.
* At 16.0 feet...Lowest river cabins across from the Wabash Generating
Station begin to flood. Flooding of agricultural land along U.S.
63 north of Terre Haute, west bank of river and in southwest Vigo
County occurs. County roads flood in southwest Vigo County. The
wetland projects between U.S. 40 and I-70 begin to slowly fill.
&&
LAT...LON 3960 8736 3943 8740 3930 8757 3932 8763
3945 8747 3960 8741
$$
ILC033-101-INC083-153-030240-
/O.EXT.KIND.FL.W.0253.170703T0600Z-170708T1342Z/
/HUTI2.1.ER.170703T0600Z.170706T1800Z.170708T0142Z.NO/
941 PM CDT Sat Jul 1 2017
The Flood Warning continues for
The Wabash River at Hutsonville Legacy Power Plant Site.
* from late Sunday night to Saturday July 08.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 17.3
feet Thursday early afternoon.
* At 18.0 feet...Seep water occurs behind levees on Indiana side.
Hutson Creek begins to overflow from backwater. Old Darwin Road
and a few rural roads in eastern Clark and Crawford counties in
Illinois are impassable. Low agricultural land floods.
&&
LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
3922 8762 3932 8763
$$
ILC033-101-INC083-153-030240-
/O.EXT.KIND.FL.W.0254.170704T0311Z-170708T1845Z/
/RVTI3.1.ER.170704T0311Z.170707T0000Z.170708T0645Z.NO/
1041 PM EDT Sat Jul 1 2017
The Flood Warning continues for
The Wabash River at Riverton.
* from Monday evening to Saturday July 08.
* At 10:00 PM Saturday the stage was 11.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday before midnight and
continue to rise to near 16.1 feet by early Friday morning. The
river will fall below flood stage by early Saturday morning.
* At 16.0 feet...Some agricultural lands underwater. A few rural
roads in Crawford County, Illinois close as water backs up Minnow
Slough. High water affects campground at Leaverton Park in
Palestine. A few private roads near the Gill Township levee in
Sullivan County may flood. Water level is at the top of most
makeshift levees.
&&
LAT...LON 3913 8761 3899 8748 3886 8750 3885 8756
3898 8759 3913 8767
$$
INC157-021348-
/O.EXT.KIND.FL.W.0258.000000T0000Z-170702T1348Z/
/LYTI3.1.ER.000000T0000Z.170701T1745Z.170702T0748Z.NO/
1041 PM EDT Sat Jul 1 2017
The Flood Warning continues for
The Wildcat Creek near Lafayette.
* until Sunday morning.
* At 9:45 PM Saturday the stage was 10.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early tomorrow.
* At 10.0 feet...Flooding of lowland areas in progress in portions of
Tippecanoe County.
&&
LAT...LON 4047 8645 4042 8681 4046 8689 4048 8687
4045 8682 4050 8645
$$
INC035-135-020311-
/O.CAN.KIND.FL.W.0257.000000T0000Z-170702T1836Z/
/RIDI3.2.ER.000000T0000Z.170701T1415Z.170701T2213Z.UU/
1041 PM EDT Sat Jul 1 2017
The Flood Warning is cancelled for
The Mississinewa River near Ridgeville.
* At 10:00 PM Saturday the stage was 8.2 feet.
* Flood stage is 10.0 feet.
* Fell below flood stage at 6:13 PM Saturday.
* Forecast...The river will continue to fall to 4.2 feet by Monday
morning.
* At 10.0 feet...Mississinewa River banks about one mile east of
Ridgeville and in other areas begin to overflow at this level.
&&
LAT...LON 4026 8496 4024 8528 4038 8551 4041 8543
4030 8527 4029 8495
$$751
WGUS83 KIND 021521
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1121 AM EDT Sun Jul 2 2017
...A Flood Warning continues for portions of the following rivers in
Indiana...
Fall Creek...Wabash River...White River...
.Heavy rains of 1 to 4 inches fell Friday afternoon and evening over
central Indiana. Lowland flooding was in progress from Lafayette
to Montezuma along the Wabash River as of Sunday morning, and
flooding is expected to develop downstream during the days ahead.
Significant flooding is not expected. The White River at Anderson
and Fall Creek near Fortville are now below flood stage. Flooding
will affect some county and state roads, parks, agricultural fields,
and bottomlands.
Less than half an inch of rain is expected through Tuesday and
should not affect river flooding.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC057-095-021551-
/O.CAN.KIND.FL.W.0256.000000T0000Z-170703T1200Z/
/ANDI3.1.ER.170701T1437Z.170702T0315Z.170702T1131Z.NO/
1121 AM EDT Sun Jul 2 2017
The Flood Warning is cancelled for
The White River at Anderson.
* At 10:30 AM Sunday the stage was 8.8 feet.
* Flood stage is 10.0 feet.
* Fell below flood stage at 7:31 AM Sunday.
* Forecast...The river will continue to fall to 7.6 feet by tomorrow
morning.
* At 9.0 feet...Local parks begin to flood.
&&
LAT...LON 4009 8564 4013 8582 4011 8596 4013 8598
4015 8585 4012 8565
$$
INC045-121-157-165-171-031520-
/O.EXT.KIND.FL.W.0249.000000T0000Z-170704T1727Z/
/LAFI3.1.ER.170701T0410Z.170702T0631Z.170704T0527Z.NO/
1121 AM EDT Sun Jul 2 2017
The Flood Warning continues for
The Wabash River at Lafayette.
* until Tuesday afternoon.
* At 11:01 AM Sunday the stage was 16.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Tuesday morning.
* At 16.0 feet...Lowland flooding is in progress. Flood waters near
SR 225 between Old SR 25 and Battleground. Warren CR 350 N near
Black Rock Preserve and Tippecanoe CR 950 W in the Wabash Bottoms,
Janssen Tract area may be impassable. Fort Ouiatenon grounds begin
to flood. Flooding at the Grandville Public Access site.
&&
LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
4048 8688 4056 8673
$$
INC045-121-165-171-031520-
/O.EXT.KIND.FL.W.0250.000000T0000Z-170705T0341Z/
/CVGI3.1.ER.170701T1533Z.170703T0600Z.170704T1541Z.NO/
1121 AM EDT Sun Jul 2 2017
The Flood Warning continues for
The Wabash River at Covington.
* until Tuesday evening.
* At 10:45 AM Sunday the stage was 18.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.1 feet by
after midnight tomorrow. The river will fall below flood stage late
Tuesday morning.
* At 20.0 feet...A few county roads begin to flood. Higher
bottomlands begin to flood. The first cottage upstream from U.S.
136 bridge may become isolated by high water.
&&
LAT...LON 4033 8709 4017 8737 3997 8739 3997 8745
4020 8747 4040 8709
$$
INC121-165-167-031520-
/O.EXT.KIND.FL.W.0251.000000T0000Z-170706T0424Z/
/MTZI3.1.ER.170701T2251Z.170704T1200Z.170705T1624Z.NO/
1121 AM EDT Sun Jul 2 2017
The Flood Warning continues for
The Wabash River at Montezuma.
* until late Wednesday night.
* At 10:45 AM Sunday the stage was 15.5 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16.9 feet by
Tuesday early afternoon. The river will fall below flood stage
Wednesday early afternoon.
* At 18.0 feet...Montezuma agricultural levee is overtopped. Fourteen
hundred acres of low bottomlands flood.
&&
LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
3985 8741 3997 8745
$$
ILC023-033-INC153-167-031520-
/O.EXT.KIND.FL.W.0252.170703T1500Z-170706T1428Z/
/HUFI3.1.ER.170703T1500Z.170705T0600Z.170706T0228Z.NO/
1121 AM EDT Sun Jul 2 2017
The Flood Warning continues for
The Wabash River at Terre Haute.
* from Monday morning to Thursday morning.
* At 11:00 AM Sunday the stage was 13.0 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow late morning and
continue to rise to near 15.2 feet by Wednesday morning. The river
will fall below flood stage by Wednesday before midnight.
* At 15.0 feet...A few sloughs and a drainage have water in them in
the vicinity of SR 63 on the west side of the Wabash River.
&&
LAT...LON 3960 8736 3943 8740 3930 8757 3932 8763
3945 8747 3960 8741
$$
ILC033-101-INC083-153-031520-
/O.EXT.KIND.FL.W.0253.170703T1200Z-170707T0448Z/
/HUTI2.1.ER.170703T1200Z.170706T0000Z.170706T1648Z.NO/
1021 AM CDT Sun Jul 2 2017
The Flood Warning continues for
The Wabash River at Hutsonville Legacy Power Plant Site.
* from Monday morning to late Thursday night.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 16.8
feet Wednesday evening.
* At 16.0 feet...Old Darwin Road and a few low rural roads between
York and Hutsonville, Illinois begin to flood. Agricultural
flooding begins along portions of the river.
&&
LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
3922 8762 3932 8763
$$
ILC033-101-INC083-153-031520-
/O.EXT.KIND.FL.W.0254.170704T1200Z-170707T0818Z/
/RVTI3.1.ER.170704T1200Z.170706T0600Z.170706T2018Z.NO/
1121 AM EDT Sun Jul 2 2017
The Flood Warning continues for
The Wabash River at Riverton.
* from Tuesday morning to late Thursday night.
* At 11:00 AM Sunday the stage was 12.5 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday morning and continue
to rise to near 15.5 feet by Thursday early afternoon. The river
will fall below flood stage by Thursday afternoon.
* At 16.0 feet...Some agricultural lands underwater. A few rural
roads in Crawford County, Illinois close as water backs up Minnow
Slough. High water affects campground at Leaverton Park in
Palestine. A few private roads near the Gill Township levee in
Sullivan County may flood. Water level is at the top of most
makeshift levees.
&&
LAT...LON 3913 8761 3899 8748 3886 8750 3885 8756
3898 8759 3913 8767
$$
INC057-059-095-097-021551-
/O.CAN.KIND.FL.W.0259.000000T0000Z-170702T1602Z/
/FCFI3.1.ER.170702T0215Z.170702T0845Z.170702T1405Z.NO/
1121 AM EDT Sun Jul 2 2017
The Flood Warning is cancelled for
The Fall Creek near Fortville.
* At 10:45 AM Sunday the stage was 7.9 feet.
* Flood stage is 8.0 feet.
* Fell below flood stage at 10:05 AM Sunday.
* Forecast...The river will continue to fall to M feet by .
* At 7.5 feet...Overflow begins along both banks at the SR 238 bridge
areas and vicinity.
&&
LAT...LON 3999 8575 3995 8584 3994 8590 3995 8590
3996 8584 3999 8576
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Jul 1, 10:23 PM EDT, 1 minute earlier.
Area forecast discussion, Jul 1, 10:23 PM EDT, 1 minute before
Area Forecast Discussion National Weather Service Indianapolis IN 1023 PM EDT Sat Jul 1 2017 .UPDATE... The AVIATION section has been updated below. && .SYNOPSIS... Issued at 1247 PM EDT Sat Jul 1 2017 High pressure over the central plains is expected to build across Indiana and the Ohio Valley tonight through Sunday. This will result in dry...summertime weather for the end of the weekend. Warmer and more humid air will arrive in the area on Monday as the High pressure system departs. This may result in a few scattered thunderstorm on Monday afternoon...however most locations will remain dry. An upper level low pressure system is expected to arrive in the area on Tuesday. This will bring showers and storms to Indiana for Independence Day. Weak low pressure will then linger in the Ohio valley from Wednesday through Friday. This will result in daily chance for rain. && .NEAR TERM /Rest of Tonight/... Issued at 939 PM EDT Sat Jul 1 2017 Forecast is in good shape. Made some minor adjustments to sky cover based on latest satelitte images. Tweaked low temperatures based on latest trends and model data. Previous discussion follows... Confidence is high in dry weather for tonight and Sunday. Surface analysis shows High pressure in place across the Central Plains. This was providing cooler and drier westerly flow to Central Indiana. Aloft water vapor showed broad low pressure over Central Canada...with a a trough exiting Indiana. Subsidence and drying over Illinois was building eastward in the wake of the trough. Strong Subsidence will build across the area tonight as the Surface high pressure system to the west arrives. This should lead to mostly clear skies. Forecast soundings and time heights confirm...showing a dry column. Will trend lows at or below the blend given the advecting dewpoint upstream. && .SHORT TERM /Sunday through the 4th of July (Tuesday)/... Issued at 1247 PM EDT Sat Jul 1 2017 Quiet weather is expected to persist on Sunday and Sunday night. Model suggest the arrival of the high pressure system in Central Indiana and the Ohio Valley on Sunday. Forecast soundings suggest a very dry column...yet with attainable convective temperatures and limited CAPE. Thus expected perhaps a few afternoon CU to develop due to daytime heating. Given the westerly flow will trend highs at or above the blend. On Sunday night the high will continue to maintain control over central Indiana...and dry weather should persist. Again forecast soundings remain dry as the surface high progresses toward the east and return flow begins. Given the arrival of weak warm air advection on SW winds...will trend lows on Sunday night at or above the blend. By Monday...Models continue to suggest the NW flow will persist aloft with little in the way of dynamics or upper support. the surface high will have drifted east of Indiana...allowing warmer and more humid air to arrive on southerly winds. Forecast soundings respond by showing a much more moist column as compared to sunday. Convective temperatures once again appear reachable...but this time more CAPE is available and afternoon diurnal showers/storms cannot be ruled out. Thus will trend highs at or above the blend and include chances for afternoon rain. Rain chances look to continue on Monday night. GFS and NAM show some hint of upper support arriving late with the flow aloft ahead of a developing upper trough. SW warm and humid flow will continue to be in place...resulting at least two chances for rain after 00Z Tuesday. The first being any lingering diurnal convection...and the second with the possible arrival of a short wave late. Confidence is low at this time with the timing and position of the short wave. Given the warm air advection and possible cloud/rain...will trend low temperatures at or above the blend. Better chance fro rain arrive on the 4th of July. The GFS and NAM suggest the development of an upper low or trough developing in the middle mississippi valley...ejecting upper support toward Indiana. Warm and humid air should be in place ahead of any dynamics after two days of southerly flow. Forecast soundings respond by showing ample CAPE and easily attained convective temperatures. Thus will continue at least high chance pops on the 4th...along with a blend on Highs. Right now...the holiday does not look like a complete wash-out...but a good chance for rain does exist. && .LONG TERM /Tuesday Night through Saturday/... Issued at 237 PM EDT Sat Jul 1 2017 Ensembles in good agreement in building a strong upper ridge through the Rockies and western Plains during this period, resulting in northwesterly upper flow over the local area. Ensembles continue to indicate daily chances for convection through the extended as potential disturbances top the western ridge and drift southeast into the Ohio Valley. Will broadbrush PoPs through the period as timing of individual disturbances at this point is questionable. && .AVIATION (Discussion for the 020300Z TAF Update)... Issued at 1023 PM EDT Sat Jul 1 2017 Lingering lower clouds will dissipate soon. Made some minor adjustments to the TAF. Previous discussion follows... VFR conditions expected through the period. Few-scattered cumulus will dissipate with loss of heating early this evening, then reform Sunday mid morning. A few cirrus will be in between. Winds will remain west/southwest and 10kt or less. Drier air working in tonight should prevent any significant fog formation. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...Puma NEAR TERM...Puma/50 SHORT TERM...Puma LONG TERM....JAS AVIATION...50
Hazardous weather outlook, Jul 1, 4:34 PM EDT, 5 hours 50 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Indianapolis IN 434 PM EDT Sat Jul 1 2017 INZ021-028>031-035>049-051>057-060>065-067>072-021000- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Lafayette, Frankfort, Kokomo, Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute, Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour 434 PM EDT Sat Jul 1 2017 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Outlook: No hazardous weather is expected at this time. Hazards: None. Discussion: High pressure will build in behind a departing cold front and provide dry weather through the remainder of the weekend. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Outlook: Thunderstorms are possible much of next week starting Monday afternoon. The best chances will be the night of the Fourth of July through early Thursday. Strong or severe storms are possible at times from midweek into the weekend. It is too early to tell exact timing or how large of a threat the storms will pose. Discussion: Frontal and upper systems will interact with warm, moist and unstable air and bring the threat for thunderstorms to the area next week and weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible at times next week. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind MK
In the hours before
Local storm report, Jul 1, 8:47 PM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
847 PM EDT SAT JUL 1 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM TSTM WND DMG 1 SSE BROAD RIPPLE 39.85N 86.12W
06/30/2017 MARION IN PUBLIC
6 INCH TREE BRANCH BROKEN. OTHER TREES
DAMAGED NEARBY. TIME ESTIMATED FROM RADAR.
&&Nearby
River Flood Warnings in Indiana, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.